# SDR SWIA2024080500607

- Difficulty date: May 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXISTING REPAIR DOUBLER AT FS977 AT STR27     (C-CHECK RO 7/24/2024)    REMOVED AND REPLACED EXISTING REPAIR DOUBLER AT FS 977 AT STR27 IAW REO 670-53-00-290 REV-F DATE 2019-04-26 AND SRM 51-23-03.   LEAK CHECK GOOD.
